# SDR FDEA201606041837

- Difficulty date: June 4, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 25,447 hours, 13,919 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327048900200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOOR PANEL 231RG DAMAGED AT CORNER.  FABRICATED MAIN DECK CARGO FLOOR PANEL 231RG ON T16 1212540 IAW SRZ 25-005.  CLASSIFIED AS A CAT A MAJOR REPAIR.
